How Dangerous Must a Drug Be Before it is Pulled from the Market?

by A Midwestern Doctor

midwesterndoctor.com

January 1, 2024

Story at a Glance:

•SSRI antidepressants have a variety of horrendous side effects. These include sometimes causing the individual to become agitated, feeling they can’t be in their skin, turning psychotic, and occasionally becoming violently psychotic.

•During these psychoses, individuals can have out of body experiences where they commit lethal violence either to themselves or others.

•As lawsuits later showed, this violent behavior (and the frequent suicides that followed it) were observed throughout the SSRI clinical trials, but were covered up by the SSRI manufacturers and then the drug regulators (e.g., the FDA).

•Once the SSRIs entered the market, there has been a wave of SSRI suicides and unspeakable acts of violence.

•Sadly, the idea that SSRIs could cause any of this has always been viewed as a “conspiracy theory” or “mistaking correlation with causation” because very few are aware of the extensive evidence linking SSRIs to violent and psychotic behavior—despite it now being on the warning label of those drugs.

Read More HERE

SHARE